Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 701074, 5 pages
http://dx.doi.org/10.1155/2014/701074
Research Article

Multiple-Decision Procedures for Testing the Homogeneity of Mean for Exponential Distributions

Department of Statistics, Feng Chia University, No. 100, Wenhua Road, Xitun District, Taichung City 407, Taiwan

Received 25 June 2014; Accepted 4 August 2014; Published 19 August 2014

Academic Editor: Yunqiang Yin

Copyright © 2014 Han-Ching Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Han-Ching Chen, Her Pei Shan, and Nae-Sheng Wang, “Multiple-Decision Procedures for Testing the Homogeneity of Mean for Exponential Distributions,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 701074, 5 pages, 2014. https://doi.org/10.1155/2014/701074.